Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Applications and generalizations of the conception of adjoint systems


Author: Maxime Bôcher
Journal: Trans. Amer. Math. Soc. 14 (1913), 403-420
MSC: Primary 34B05
MathSciNet review: 1500954
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34B05

Retrieve articles in all journals with MSC: 34B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1913-1500954-6
PII: S 0002-9947(1913)1500954-6
Article copyright: © Copyright 1913 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia